On the asymptotic properties of analytic on the halfplane functions
Articles
E. Dagienė
V. Kapsukas Vilnius State University
Published 1968-04-07
https://doi.org/10.15388/LMJ.1968.20213
PDF

How to Cite

Dagienė E. (1968) “ On the asymptotic properties of analytic on the halfplane functions”, Lithuanian Mathematical Journal, 8(2), pp. 243-264. doi: 10.15388/LMJ.1968.20213.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Е. Дагене. Асимптотические свойства функции, аналитической в полуплоскости

E. Dagienė. Analizinių funkcijų pusplokštumėje asimptotinės savybės

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.